# SDR SWAA2024060684064

- Difficulty date: May 9, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 887 Rbl 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN FWD FLANGE OF BS 887 FLOOR BEAM; RBL 4; WL 208.  DAMAGE WAS FOUND TO A FLOOR PANEL ATTACH HOLE IN THE FWD FLANGE OF THE BS 887 FLOOR BEAM (146A5518-7#C) AT RBL 4. THE DAMAGE WAS REMOVED BY OVERSIZING THE HOLE. THERE ARE NO ALLOWABLE DAMAGE LIMITS FOR THIS DAMAGE PER 737-800 SRM 53-60-51. REPAIRED AS PER EA 24-153-01286.
